1
TITLE: Symbolic Approach to the General Quadratic Polynomial Decomposition  Full Text
AUTHORS: Angela Macedo; Teresa A Mesquita ; Zelia da Rocha ;
SOURCE: MATHEMATICS IN COMPUTER SCIENCE, VOLUME: 12, ISSUE: 2, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: A general method for deriving some semi-classical properties of perturbed second degree forms: The case of the Chebyshev form of second kind
AUTHORS: Zelia da Rocha ;
SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 296, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
3
TITLE: ON THE SECOND ORDER DIFFERENTIAL EQUATION SATISFIED BY PERTURBED CHEBYSHEV POLYNOMIALS
AUTHORS: Zelia da Rocha ;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS, VOLUME: 7, ISSUE: 1, PUBLISHED: 2016
INDEXED IN: WOS
IN MY: ORCID
6
TITLE: On the general cubic decomposition of polynomial sequences  Full Text
AUTHORS: Maroni, P; Mesquita, TA ; da Rocha, Z ;
SOURCE: JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, VOLUME: 17, ISSUE: 9, PUBLISHED: 2011
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
7
TITLE: Connection coefficients between orthogonal polynomials and the canonical sequence: an approach based on symbolic computation  Full Text
AUTHORS: Maroni, P; da Rocha, Z ;
SOURCE: NUMERICAL ALGORITHMS, VOLUME: 47, ISSUE: 3, PUBLISHED: 2008
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
8
TITLE: The generalized Bochner condition about classical orthogonal polynomials revisited  Full Text
AUTHORS: Loureiro, AF; Maroni, P; da Rocha, Z ;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 322, ISSUE: 2, PUBLISHED: 2006
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
9
TITLE: Frobenius-Pade approximants for d-orthogonal series: Theory and computational aspects  Full Text
AUTHORS: Matos, JMA ; da Rocha, Z ;
SOURCE: APPLIED NUMERICAL MATHEMATICS, VOLUME: 52, ISSUE: 1, PUBLISHED: 2005
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: QD-algorithms and recurrence relations for biorthogonal polynomials  Full Text
AUTHORS: da Rocha, Z ;
SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 107, ISSUE: 1, PUBLISHED: 1999
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 1 of 2. Total results: 12.